Skip to main content

Uncertainty Quantification and Modern Statistical Inference

Searching for OpenAIRE data...

Publications

"Bernstein - von Mises theorems for statistical inverse problems I: Schr\""odinger equation"

Author(s): Nickl, Richard
Published in: Journal of the European Mathematical Society, Issue 4, 2019, ISSN 1435-9855

Efficient Nonparametric Bayesian Inference For X-Ray Transforms

Author(s): Monard, François; Nickl, Richard; Paternain, Gabriel P.
Published in: Annals of Statistics, Issue 4, 2019, ISSN 0090-5364

Adaptive confidence sets for matrix completion


Published in: ISSN 1350-7265
DOI: 10.3150/17-BEJ933

Nonparametric Bayesian posterior contraction rates for discretely observed scalar diffusions

Author(s): Richard Nickl, Jakob Söhl
Published in: The Annals of Statistics, Issue 45/4, 2017, Page(s) 1664-1693, ISSN 0090-5364
DOI: 10.1214/16-AOS1504